# SDR SWAA2024052087245

- Difficulty date: May 18, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N260WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32518
- Aircraft time: 58,460 hours, 34,909 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING I/B UPR ACCESS PANEL SUPPORT FWD ATTACH BRACKET CRACKED. (Z BRACKET)<[01] REMOVED AND REPLACED RIGHT WING I/B UPR ACCESS PANEL SUPPORT FWD ATTACH BRACKET IAW SRM 51-40-02.
